# SDR UALA2013030701365

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,153 hours, 16,829 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 91
- Condition: Intermittent
- Location: Nr 1 Audio
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 COMM VOLUME INTERMITTENT ON CAPTAINS AUDIO PANEL.  REPLACED CAPTAIN'S AUDIO CONTROL PANEL, CHECKED OKAY.
